# SDR REXA2017041300531

- Difficulty date: April 13, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N310PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15310
- Aircraft time: 7,446 hours, 5,040 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FLOORBEAM ANGLE IN FLT DECK HAS AREAS OF CORROSION BETWEEN RBL 9 AND LBL 9. REMOVED AND REPLACED THE FLOORBEAM ANGLE IAW SRM 51-42-06, AND 51-42-21.
